Selected open problems in polynomial approximation and potential theory

TitleSelected open problems in polynomial approximation and potential theory
Publication TypeJournal Article
Year of Publication2017
AuthorsBaran, M, Bialas-Ciez, L, Eggink, R, Kowalska, A, la Nagy, B, Pierzchała, R
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination161-168
Date Published06/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2017/specialissue/15
DOI10.14658/pupj-drna-2017-Special_Issue-15